# SDR FDEA202010222600

- Difficulty date: October 22, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,397 hours, 30,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDAP
- Part serial: 0000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 66-59 MAIN CABIN SEAT TRACK BETWEEN FR 63-64, Y1456 HAVE GOUGED AREAS.  REMOVED DAMAGE AT SEAT TRACK Y 1456 ON SCALLOP HOLE UPPER, IAW SRM 51-73-10.  MAXIMUM ALLOWABLE MATERIAL REMOVE IS 0.840" AFTER REWORK IS 0.870" FOUND OUT OF LIMITS, IAW SRM 53-10-16 FIG 101, TR 88614.  CUT OUT DAMAGE SEAT TRACK SECTION BETWEEN FR 63-65, IAW SRM 53-10-16 FIG 208.  REMOVED AND REPLACED SEAT TRACK BETWEEN FR 63-65 Y 1456, IAW SRM 53-10-16 FIG 208, MAJOR REPAIR.
